Universidad Complutense de Madrid
E-Prints Complutense

Approximate Rolle’s theorems for the proximal subgradient and the generalized gradient

Impacto

Downloads

Downloads per month over past year



Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2003) Approximate Rolle’s theorems for the proximal subgradient and the generalized gradient. Journal of Mathematical Analysis and Applications, 283 (1). pp. 180-191. ISSN 0022-247X

[img] PDF
4MB

Official URL: http://www.sciencedirect.com/science/journal/0022247X



Abstract

We establish approximate Rolle's theorems for the proximal subgradient and for the generalized gradient. We also show that an exact Rolle's theorem for the generalized gradient is completely false in all infinite-dimensional Banach spaces (even when they do not possess smooth bump functions).


Item Type:Article
Uncontrolled Keywords:Rolle theorem; Proximinal subspace; Generalized gradient
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14501
Deposited On:01 Feb 2012 16:47
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page